# SDR DL72E002074

- Difficulty date: October 17, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,035 hours, 42,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: 48 Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON RT TORQUE BOX I/B VERT WEB AT UPPER END AT STA 1235.  REPAIRED PER MM 53-11-0 PG 832.
